# SDR GAIA00156

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND THREE RIVETS FOUND HAVING FIGURE EIGHT HOLES AT STATION 484 BETWEEN STRINGER 4L AND STRINGER 5L ON CIRCUMFERENTIAL WEB AFT SIDE.  REPAIRED IAW SRM 53-10-4 AND TIMCO REO S00102.  THE AIRCRAFT WAS RETRNED TO SERVICE.  (M)
